# SDR DALA2025032702267

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11424
- Aircraft time: 7,655 hours, 1,842 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SHIP 5035 -ATB- RETURNED TO BOS AND DECLARED EMERGENCY DUE TO VISIBLE SMOKE IN THE CABIN ON TAKEOFF. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING PER NO GO ODI WORKCARDS. FOUND APU OVERSERVICED. CLEANED APU COMPARTMENT AND PERFORMED ECS DUCT DECONTAMINATION. (6795318)
